# SDR ASAA0410566

- Difficulty date: November 19, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65C161481
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT MOST LOWER FORWARD DOOR STOP FITTING CHAFED/WORN.  REMOVED DAMAGED FITTINGS, ORDERED AND INSTALLED NEW FITTINGS IAW EA.  (M)
